PROGRAMME of 19th EUFRIN meeting 7-10th November 2010, Paris, France EUFRIN Board Meeting

7 November, Monday				
15.00 - 18.00	Arrival			
20.00 h	Dinner (Place will be indicated)			
Overnight stay in Paris*		Please do urgently the reservation at the hotel from the attached list		

8 November, Tuesday				
06.00 – 11.00 h	Visit at Rungis Fruit&Vegetables Market, Paris			
12.00 – 13.00 h	Registration EUFRIN Board Meeting, Welcome and Introduction			
13.00 – 14.00 h	Lunch			
14.00 – 16.00 h	Session I: Working Group reports (10 ' presentation, 5 ' discussion)			
16.00 – 16.30 h	Coffee break			
16.30 – 18.30 h	Session I: Working Group reports (10 ' presentation, 5 ' discussion)			
20.00 h	Official Dinner (Place will be indicated)			
Overnight stay in Paris				

9 November, Wednesday				
9.00 – 10.30 h	Session II: New working groups New WG Water relations, Cristos Xylloiannis, Italy (to be confirmed) New WG Fruit&Health, Lars Ove Dragsted (to be confirmed)			
10.30 – 11.00 h	Coffee break			
11.00 – 13.00 h	Session III: Prospective of EUFRIN activities Contributions from new members			
13.00 – 14.00 h	Lunch			
15.00 – 17.00 h	Session IV: TP Fruit – Vision - Discussion, approval			
17.00 – 18.00 h	Session V: Other matters - Business matters EUFRIN board: Formalities: approval of minutes, elections,			
20.00 h	Dinner			
Overnight stay in Paris				

10 November, Thursday					
9.00 – 13.00 h	Paris visit: LOUVRE, NOTRE DAME, SACRE COEUR, etc.				
13.00 – 14.00 h	Lunch				
Departure					

Karsten Klopp, Florin Stanica 06.10.2010